Majorizing Operators between Lp Spaces and an Operator Extension of Lebesgue's Dominated Convergence Theorem.
Mathematica Scandinavica, Tome 28 (1971), pp. 91-104
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1971__28_166167,
author = {Norton Starr},
title = {Majorizing {Operators} between {Lp} {Spaces} and an {Operator} {Extension} of {Lebesgue's} {Dominated} {Convergence} {Theorem.}},
journal = {Mathematica Scandinavica},
pages = {91--104},
year = {1971},
volume = {28},
zbl = {0221.46029},
url = {http://geodesic.mathdoc.fr/item/MS2_1971__28_166167/}
}
Norton Starr. Majorizing Operators between Lp Spaces and an Operator Extension of Lebesgue's Dominated Convergence Theorem.. Mathematica Scandinavica, Tome 28 (1971), pp. 91-104. http://geodesic.mathdoc.fr/item/MS2_1971__28_166167/